# SDR UPS96220142

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  FRAME 580 HAS EXFOLIATED CORROSION ON BASE OF FRAME AT STRINGER 26L.  REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS PER SRM 53-10-1.  FABRICATED REPAIR ANGLE AND DOUBLER AND INSTALLED SAME IAW 727 SRM 53-10-3 AND SRM 51-30-2.
